JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MAXIMALITY PRESERVING CONSTRUCTIONS OF MAXIMAL COMMUTATIVE SUBALGEBRAS OF MATRIX ALGEBRA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MAXIMALITY PRESERVING CONSTRUCTIONS OF MAXIMAL COMMUTATIVE SUBALGEBRAS OF MATRIX ALGEBRA
Song, Young-Kwon;
  PDF(new window)
 Abstract
Let (R, , k) be a local maximal commutative subalgebra of (k) with nilpotent maximal ideal . In this paper, we will construct a maximal commutative subalgebra which is isomorphic to R and study some interesting properties related to . Moreover, we will introduce a method to construct an algebra in (k) with i() = n and dim(R) = n.
 Keywords
maximal commutative subalgebra;ST-isomorphism;
 Language
English
 Cited by
 References
1.
W. C. Brown, Two constructions of maximal commutative subalgebras of $n{\times}n$ matrices, Comm. Algebra 22 (1994), no. 10, 4051-4066. crossref(new window)

2.
W. C. Brown, Constructing Maximal Commutative Subalgebras of Matrix Rings in Small Dimensions, Comm. Algebra 25 (1997), no. 12, 3923-3946. crossref(new window)

3.
W. C. Brown and F. W. Call, Maximal commutative subalgebras of $n{\times}n$ matrices, Comm. Algebra 21 (1993), no. 12, 4439-4460. crossref(new window)

4.
R. C. Courter, The dimension of maximal commutative subalgebras of $K_{n}$, Duke Math. J. 32 (1965), 225-232. crossref(new window)

5.
N. Jacobson, Schur's Theorem on Commutative Matrices, Bull. Amer. Math. Soc. 50 (1944), 431-436. crossref(new window)

6.
Thomas J. Laffey, The Minimal Dimension of Maximal Commutative Subalgebras of Full Matrix Algebras, Linear Algebra and Its Applications 71 (1985), 199-212. crossref(new window)

7.
Y. Song, On the Maximal Commutative Subalgebras of 14 by 14 Matrices, Comm. Algebra 25 (1997), no. 12, 3823-3840. crossref(new window)

8.
Y. Song, Maximal Commutative Subalgebras of Matrix Algebras, Comm. Algebra 27 (1999), no. 4, 1649-1663. crossref(new window)

9.
Y. Song, Notes on the Constructions of Maximal Commutative Subalgebra of $M_{n}$(k), Comm. Algebra 29 (2001), no. 10, 4333-4339. crossref(new window)

10.
D. A. Suprunenko and R. I. Tyshkevich, Commutative Matrices, Academic Press, 1968.